# SDR COM60404

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2770 · Gust Lock Damper System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Defective
- Location: Rudder
- Part time: 1,455 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 YAW DAMPER DISCONNECTED IN FLIGHT.  REPLACED YAW DAMPER.
